Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 727839, 13 pages
http://dx.doi.org/10.1155/2012/727839
Research Article

A Platoon Dispersion Model Based on a Truncated Normal Distribution of Speed

Department of Transportation Engineering, South China University of Technology, Guangzhou 510640, China

Received 24 November 2011; Revised 31 December 2011; Accepted 31 December 2011

Academic Editor: M. F. El-Amin

Copyright © 2012 Ming Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Wei, Wenzhou Jin, and Lvou Shen, “A Platoon Dispersion Model Based on a Truncated Normal Distribution of Speed,” Journal of Applied Mathematics, vol. 2012, Article ID 727839, 13 pages, 2012. https://doi.org/10.1155/2012/727839.